# SDR 6EER20161104001

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: General aviation
- Filed by: Embraer Executive Jet Services, LLC, repair station 6EER154C
- Aircraft: N557E
- Make and model: Emb EMB-505
- Aircraft serial: 50500357
- Aircraft time: 61 hours, 52 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Pump Input Shaft
- Part time: 61 hours, 52 cycles
- Component: Pump, Eaton, PV302247A
- Component part number: 3032249002
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, INBOUND FOR LANDING, A CHANGE IN AIRCRAFT NOISE WAS HEARD FOLLOWED BY A HYDRAULIC SYSTEM FAULT ADVISORY THEN A HYDRAULIC LOW PRESSURE CAUTION MESSAGE. THERE WERE SEVERAL OTHER MESSAGES ASSOCIATED WITH THE LOSS OF HYDRAULIC PRESSURE. PILOT DECLARED AN EMERGENCY, PERFORMED A MANUAL GEAR EXTENSION AND UTILIZED THE EMERGENCY BRAKING SYSTEM TO STOP THE AIRCRAFT AFTER TOUCHDOWN WITH NO FURTHER INCIDENT. POST LANDING INSPECTION FOUND HYDRAULIC FLUID LEAKING FROM THE RIGHT ENGINE LOWER COWLING. MAINTENANCE INSPECTION FOUND THAT THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP SHAFT SEAL FAILED AND ALLOWED ALL HYDRAULIC FLUID TO BE EXPELLED OUT OF THE HYDRAULIC SEAL DRAIN LINE. BOTH HYDRAULIC PUMPS WERE FOUND TO ROTATE FREELY. HYDRAULIC FILTERS WERE EXAMINED AND NO METAL WAS FOUND. FAILED PUMP WAS REPLACED AND OPPOSITE PUMP WAS REPLACED AS A PRECAUTION FROM RUNNING WITHOUT FLUID.
